Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 125, NWS Kansas City, MO

May 23, 2011Cooper County, Pettis County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 23, 2011, 10:20 AM CDT for Cooper County, Pettis County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 10:20 AM CDT (15:20 UTC)
Expired
May 23, 2011, 10:45 AM CDT
In force
25 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cooper County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 103 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 6:08 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1041 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1041 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS53 KEAX 231520
SVREAX
MOC053-159-231545-
/O.NEW.KEAX.SV.W.0125.110523T1520Z-110523T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1020 AM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COOPER COUNTY IN CENTRAL MISSOURI...
  EAST CENTRAL PETTIS COUNTY IN CENTRAL MISSOURI...

* UNTIL 1045 AM CDT

* AT 1016 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SEDALIA...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SMITHTON AND CLIFTON CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3886 9290 3869 9306 3857 9306 3858 9331
      3877 9329
TIME...MOT...LOC 1521Z 261DEG 31KT 3869 9315
WIND...HAIL <50MPH 1.00IN

$$

SF
1 follow-up statement
225 
WWUS53 KEAX 231541
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1041 AM CDT MON MAY 23 2011

MOC053-159-231550-
/O.EXP.KEAX.SV.W.0125.000000T0000Z-110523T1545Z/
COOPER MO-PETTIS MO-
1041 AM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PETTIS AND
SOUTHWESTERN COOPER COUNTIES WILL EXPIRE AT 1045 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
PEA SIZED HAIL AND WIND GUSTS TO 40 MPH REMAIN POSSIBLE WITH STORMS
IN THE AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 PM CDT.

LAT...LON 3886 9290 3869 9306 3857 9306 3858 9331
      3877 9329
TIME...MOT...LOC 1540Z 261DEG 31KT 3872 9294

$$

SF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:20 AM CDT, 6 hours earlier.

Area forecast discussion, May 23, 4:20 AM CDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
420 AM CDT MON MAY 23 2011

.DISCUSSION...

MORE ACTIVE WEATHER WITH ADDITIONAL ROUNDS OF SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED THROUGH THE FIRST HALF OF THE WEEK. AS
OF THIS MORNING...THE UPPER LEVEL LOW THAT IMPACTED MUCH OF THE
CENTRAL CONUS THIS PAST WEEKEND HAD PROGRESSED EASTWARD TOWARD THE
GREAT LAKES. A WEAK UPPER LEVEL RIDGE WILL MOVE INTO THE CENTRAL
PLAINS THIS MORNING...WITH A SHORTWAVE EJECTING INTO SE KANSAS AND
NE OKLAHOMA EARLY THIS AFTERNOON AND MOVE EASTWARD INTO SW MISSOURI.
00Z MODELS SHOWING THAT THE AFFECTS OF THIS WAVE SHOULD REMAIN
PREDOMINANTLY SOUTH OF THE FORECAST AREA...OVER SOUTHERN
MISSOURI...BUT CANNOT RULE OUT THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS TO SPREAD AS FAR NORTHWARD AS SOUTH OF THE MISSOURI
RIVER. MODELS SHOW APPROXIMATELY 2000-3000 J/KG OF MUCAPE...35-45KTS
0-6KM SHEAR BY THE EARLY AFTERNOON HOURS OVER CENTRAL MISSOURI. IF
ANY CONVECTION ASSOCIATED WITH THIS SHORTWAVE IS ABLE TO SPREAD THIS
FAR NORTH...SOME STORMS MAY BECOME SEVERE WITH THE GREATEST THREAT
BEING LARGE HAIL. THIS WAVE WILL PUSH EAST OF THE FORECAST AREA BY
LATE MONDAY NIGHT.

THIS WEAK UPPER LEVEL RIDGE WILL BE PUSHED EASTWARD ON TUESDAY AS AN
UPPER LEVEL TROUGH THAT HAS BEGUN TO MOVE INTO THE PACIFIC NW THIS
MORNING DIGS SOUTHWARD INTO THE ROCKY MOUNTAIN REGION TODAY INTO
TUESDAY. BY TUESDAY MORNING...A SURFACE LOW WILL BE SITUATED OVER
THE TEXAS/OKLAHOMA PANHANDLES WITH ITS ASSOCIATED WARM FRONT BEING
THE FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY DURING THE AFTERNOON
AND EVENING HOURS ON TUESDAY. THERE IS STILL PLENTY OF DISCREPANCY
AMONGST THE MODELS REGARDING HOW FAR NORTH THE SURFACE LOW WILL
TRACK INTO KANSAS DURING THE DAY ON TUESDAY...WHICH WILL ULTIMATELY
AFFECT THE POSITIONING OF THE WARM FRONT ACROSS MISSOURI. NAM KEEPS THE
FRONT FURTHEST SOUTH...ALONG OR MAYBE EVEN SOUTH OF THE
MISSOURI/ARKANSAS BORDER. SREF/ECMWF HAVE THE IN-BETWEEN SOLUTION
HAVING THE FRONT RISE FURTHER NORTH TOWARD CENTRAL
MISSOURI...HOVERING NEAR THE SOUTHERN EXTENT OF OUR CWA BORDER. GFS
HAS THE SURFACE LOW TRACKING THE FURTHEST NORTH INTO KANSAS WITH THE
WARM FRONT LIFTING INTO CENTRAL MISSOURI...STRETCHING ACROSS THE
MIDDLE OF OUR FORECAST AREA. MODELS ARE SHOWING STEEP LAPSE
RATES...2500-3500J/KG MUCAPE WITH A LARGE AMOUNT OF CAPE IN THE -10C
TO -30C HAIL GROWTH ZONE...AND UPWARDS OF 45 TO 55 KTS OF 0-6KM
SHEAR. AS A RESULT...IF THE WARM FRONT SHIFTS NORTHWARD INTO CENTRAL
MISSOURI...STORMS COULD BECOME STRONG TO SEVERE WITH THE THREATS
BEING LARGE HAIL...DAMAGING WINDS...AND THE POTENTIAL FOR ISOLATED
TORNADOES.

THIS SURFACE LOW WILL CONTINUE TO TRACK EASTWARD INTO THE CWA ON
WEDNESDAY. ALTHOUGH WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED DURING THE DAY...THE CHANCE OF THESE STORMS BECOMING SEVERE
IS LOW. PRECIPITATION WILL END FROM WEST TO EAST EARLY THURSDAY
MORNING AS THE SURFACE LOW TRACKS TOWARD THE EAST COAST. FROM THIS
POINT ON IN THE FORECAST PERIOD THERE IS A GREAT DEAL OF
DISCREPANCIES AMONGST THE MODELS. HAVE KEPT THE REMAINDER OF THE
FORECAST DRY FROM THE END OF THE WEEK INTO THE WEEKEND.

WITH SHOWER AND THUNDERSTORM ACTIVITY CONTINUING THROUGH MID WEEK
AND THE POTENTIAL FOR AN ADDITIONAL COUPLE OF INCHES OF RAINFALL TO
ACCUMULATE...WE WILL CONTINUE TO WATCH FOR THE THREAT OF LOCALIZED
FLASH FLOODING AND RIVER FLOODING...PARTICULARLY ACROSS CENTRAL
MISSOURI.

ACH

&&

.AVIATION...

FOR THE 06Z TAFS...VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS
WITH THE POSSIBLE EXCEPTION OF SOME EARLY MORNING HAZE OR MIST /5 TO
6 MILES/ AROUND THE SUNRISE HOURS. OTHERWISE...EXPECT A WEAK TROUGH
TO SHIFT THROUGH THE TERMINALS EARLY THIS MORNING...ADJUSTING WIND
FROM THE SOUTH TO LIGHT AND VARIABLE. SOUTHERLY WINDS WILL
REESTABLISH THEMSELVES BY MONDAY AFTERNOON. THERE WILL BE THE
POTENTIAL FOR SOME CONVECTION MONDAY AFTERNOON AND EVENING...BUT AT
THIS TIME THE ACTIVITY LOOKS TO STAY SOUTH OF THE TERMINALS.
THOUGH...DID OPT TO HEDGED A LITTLE WITH CB/S IN THE KANSAS CITY
TERMINALS FOR THE LATER AFTERNOON AND EVENING HOURS OF MONDAY.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 23, 5:00 AM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
500 AM CDT MON MAY 23 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-241000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
500 AM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ALONG AND SOUTH OF THE MISSOURI RIVER
TODAY AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE LATE THIS
AFTERNOON INTO THIS EVENING...WITH THE PRIMARY THREAT BEING LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER WEATHER SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES AND INTO
THE PLAINS ON TUESDAY AND WEDNESDAY...BRINGING ADDITIONAL ROUNDS OF
THUNDERSTORMS TO THE REGION. THERE IS A THREAT FOR SEVERE WEATHER
LATE TUESDAY AFTERNOON AND EVENING...ESPECIALLY ACROSS THE WESTERN
PARTS OF THE OUTLOOK AREA. WHILE LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY THREATS...AN ISOLATED TORNADO MAY ALSO BE POSSIBLE.
ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE ON
WEDNESDAY...HOWEVER THE THREAT FOR ANY SEVERE WEATHER APPEARS TO BE
LOW AT THIS TIME.

ALTHOUGH PRECIPITATION EVENTS WILL BE SCATTERED AND NOT CONTINUOUS
FOR THE NEXT SEVERAL DAYS...LOCALLY HEAVY RAINFALL...ESPECIALLY IN
THUNDERSTORMS...WILL LIKELY DEVELOP. TOTAL RAINFALL ACCUMULATIONS
THROUGH THE MIDDLE OF THE WEEK MAY EXCEED SEVERAL INCHES IN SOME
LOCATIONS ACROSS THE OUTLOOK AREA. THIS WILL INCREASE THE THREAT FOR
LOCALIZED FLASH FLOODING...AND WILL LIKELY PUSH SOME STREAMS AND
RIVERS INTO FLOOD THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING...AS
WELL AS LATE TUESDAY AFTERNOON AND EVENING.

ACH

In the hours before

Special weather statement, May 23, 5:29 AM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 AM CDT MON MAY 23 2011

KSZ060-MOZ053-231100-
BATES MO-LINN KS-
529 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND NORTHWESTERN BATES COUNTY IN WEST CENTRAL
MISSOURI UNTIL 600 AM CDT...

AT 528 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LA CYGNE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
AMSTERDAM AROUND 540 AM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3834 9478 3839 9463 3839 9461 3840 9461
      3845 9442 3833 9436 3827 9475
TIME...MOT...LOC 1029Z 252DEG 32KT 3832 9472

DB
Special weather statement, May 23, 5:31 AM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
531 AM CDT MON MAY 23 2011

KSZ057-060-231100-
LINN KS-MIAMI KS-
531 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINN AND
SOUTHWESTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS UNTIL 600 AM
CDT...

AT 528 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF GREELEY...OR 18 MILES SOUTHWEST
OF OSAWATOMIE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
PARKER AROUND 540 AM CDT.
BEAGLE AROUND 550 AM CDT.
FONTANA AROUND 555 AM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3822 9507 3825 9507 3841 9507 3844 9481
      3828 9479
TIME...MOT...LOC 1031Z 252DEG 32KT 3830 9511

DB
Special weather statement, May 23, 6:45 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 AM CDT MON MAY 23 2011

MOZ043-044-053-054-231215-
BATES MO-CASS MO-HENRY MO-JOHNSON MO-
645 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...
NORTHWESTERN HENRY...SOUTHEASTERN CASS AND NORTHEASTERN BATES
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 715 AM CDT...

AT 642 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARCHIE...OR NEAR ADRIAN...MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GARDEN CITY...CREIGHTON AND LA TOUR.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3861 9433 3864 9405 3843 9399 3838 9431
      3850 9439
TIME...MOT...LOC 1145Z 254DEG 28KT 3847 9431

DB
Special weather statement, May 23, 10:11 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 AM CDT MON MAY 23 2011

MOZ045-231545-
PETTIS MO-
1011 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PETTIS COUNTY UNTIL 1045
AM CDT...

AT 1008 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SEDALIA...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SEDALIA...SMITHTON AND SEDALIA MEMORIAL ARPT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3858 9339 3877 9337 3884 9305 3857 9306
TIME...MOT...LOC 1511Z 264DEG 32KT 3868 9326

SF
Special weather statement, May 23, 10:14 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1014 AM CDT MON MAY 23 2011

MOZ054-231545-
HENRY MO-
1014 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY COUNTY UNTIL 1045
AM CDT...

AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CLINTON...MOVING EAST AT 20 MPH.

AT 1010 AM CDT...SPOTTERS REPORTED PEA SIZED HAIL WITH THIS STORM IN
CLINTON.  HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO
40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CALHOUN...COAL AND TIGHTWAD.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3827 9382 3845 9387 3853 9351 3832 9351
      3826 9352
TIME...MOT...LOC 1513Z 249DEG 16KT 3838 9370

SF
Local storm report, May 23, 10:19 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1019 AM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             SEDALIA                 38.70N 93.23W
05/23/2011  M0.50 INCH       PETTIS             MO   NWS EMPLOYEE

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:11 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray131 days
May 22, 9:37 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline131 days
May 22, 9:37 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline130 days
May 23, 5:29 AM CDTSpecial Weather StatementEAXBates31 min
May 23, 5:46 AM CDTSevere Thunderstorm WarningEAXBates19 min
May 23, 6:45 AM CDTSpecial Weather StatementEAXCass30 min
May 23, 10:11 AM CDTSpecial Weather StatementEAXPettis34 min
May 23, 10:14 AM CDTSpecial Weather StatementEAXHenry31 min
May 23, 10:25 AM CDTSpecial Weather StatementEAXJohnson50 min
May 23, 10:29 AM CDTSpecial Weather StatementEAXCooper31 min
May 23, 11:15 AM CDTSpecial Weather StatementEAXJohnson30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.